MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO.; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8596SC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 8598, lot#serial#: (b)(6), implanted: on (b)(6) 2004, explanted: on (b)(6) 2026, product type: catheter; product id: 8637-20; lot#serial#: (b)(6); product type: pump.Section d information references the main component of the system.Other relevant device(s) are: product id: 8598, serial/lot#: (b)(6), ubd: 05-jan-2006, udi#: (b)(4); product id: 8637-20, serial/lot#: (b)(6), ubd: 28-feb-2024, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (healthcare provider, manufacturer representative) regarding a patient who was receiving lioresal (2000 mcg at 96.1 mcg) via an implantable pump for cerebral palsy and intractable spasticity.It was reported that the catheter wasn't effectively working and the physician decided to replace the entire catheter.

Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25244140
Report Number3004209178-2026-08730
Device Sequence Number13134067
Product Code LKK
UDI-Device Identifier00763000232412
UDI-Public(01)00763000232412(17)250615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number8596SC
Device Catalogue Number8596SC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/21/2026
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale